# SDR SWAA2021082081055

- Difficulty date: May 26, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cargo Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY AFT BULKHEAD LEFT HAND PANEL LOWER SUPPORT AT BS 500D; L.B.L. 25; W.L. 154. / REMOVED FCB L/H AFT BULKHEAD SUPPORT BS800D RECEIVED NEW SUPPORT LOCATED; DRILLED; COUNTERSUNK L/H AFT BULKHEAD SUPPORT BS5OOD INSTALLED NEW L/H AFT BULKHEAD SUPPORT BS500D IAW SRM 51-40-02; SRM 57-40-08; SRM 51-40-05; DWG #143A9481; DWG # 143A7902
